Skip to Main content Skip to Navigation
Journal articles

Non-fragile saturation control of nonlinear positive Markov jump systems with time-varying delays

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02467278
Contributor : Tarek Raïssi Connect in order to contact the contributor
Submitted on : Tuesday, February 4, 2020 - 9:36:58 PM
Last modification on : Wednesday, March 9, 2022 - 9:16:03 AM

Identifiers

Collections

Citation

Junfeng Zhang, Tarek Raissi, Shicheng Li. Non-fragile saturation control of nonlinear positive Markov jump systems with time-varying delays. Nonlinear Dynamics, Springer Verlag, 2019, 97 (2), pp.1495-1513. ⟨10.1007/s11071-019-05068-5⟩. ⟨hal-02467278⟩

Share

Metrics

Record views

20